Please use this identifier to cite or link to this item:
Title: On a class of elliptic operators with nonpolynomial degeneracy on a boundary
Authors: Levendorski├«, SZ
First Published: Sep-1992
Citation: SIBERIAN MATHEMATICAL JOURNAL, 1992, 33 (5), pp. 826-834
DOI Link: 10.1007/BF00970990
ISSN: 0037-4466
eISSN: 1573-9260
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.